About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 432501, 9 pages
http://dx.doi.org/10.1155/2012/432501
Research Article

An Explicit Method for the Split Feasibility Problem with Self-Adaptive Step Sizes

School of Mathematics and Information Engineering, Taizhou University, Linhai 317000, China

Received 12 September 2012; Accepted 24 October 2012

Academic Editor: Wenming Zou

Copyright © 2012 Youli Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2-4, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002. View at Publisher · View at Google Scholar
  3. Y. Censor, T. Bortfeld, B. Martin, and A. Trofimov, “A unified approach for inversion problems in intensity-modulated radiation therapy,” Physics in Medicine and Biology, vol. 51, pp. 2353–2365, 2006.
  4. Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071–2084, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Dang and Y. Gao, “The strong convergence of a KM-CQ-like algorithm for a split feasibility problem,” Inverse Problems, vol. 27, no. 1, article 015007, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Qu and N. Xiu, “A note on the CQ algorithm for the split feasibility problem,” Inverse Problems, vol. 21, no. 5, pp. 1655–1665, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. Wang and H.-K. Xu, “Approximating curve and strong convergence of the CQ algorithm for the split feasibility problem,” Journal of Inequalities and Applications, vol. 2010, Article ID 102085, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. F. Wang and H.-K. Xu, “Cyclic algorithms for split feasibility problems in Hilbert spaces,” Nonlinear Analysis A, vol. 74, no. 12, pp. 4105–4111, 2011. View at Publisher · View at Google Scholar
  9. Z. Wang, Q. I. Yang, and Y. Yang, “The relaxed inexact projection methods for the split feasibility problem,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5347–5359, 2011. View at Publisher · View at Google Scholar
  10. G. Lopez, V. Martin-Marquez, F. Wang, and H. K. Xu, “Solving the split feasibility problem without prior knowledge of matrix norms,” Inverse Problems, vol. 28, no. 8, article 085004, 2012. View at Publisher · View at Google Scholar
  11. H.-K. Xu, “A variable Krasnosel'skii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021–2034, 2006. View at Publisher · View at Google Scholar
  12. H.-K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, article 105018, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Zhao and Q. Yang, “Several solution methods for the split feasibility problem,” Inverse Problems, vol. 21, no. 5, pp. 1791–1799, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. W. Zhang, D. Han, and Z. Li, “A self-adaptive projection method for solving the multiple-sets split feasibility problem,” Inverse Problems, vol. 25, no. 11, article 115001, 16 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Zhao and Q. Yang, “Self-adaptive projection methods for the multiple-sets split feasibility problem,” Inverse Problems, vol. 27, no. 3, article 035009, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. C. Ceng, Q. H. Ansari, and J. C. Yao, “An extragradient method for split feasibility and fixed point problems,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 633–642, 2012.
  17. Y. Dang, Y. Gao, and Y. Han, “A perturbed projection algorithm with inertial technique for split feasibility problem,” Journal of Applied Mathematics, vol. 2012, Article ID 207323, 10 pages, 2012. View at Publisher · View at Google Scholar
  18. Y. Dang and Y. Gao, “An extrapolated iterative algorithm for multiple-set split feasibility problem,” Abstract and Applied Analysis, vol. 2012, Article ID 149508, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. Han, “Inexact operator splitting methods with selfadaptive strategy for variational inequality problems,” Journal of Optimization Theory and Applications, vol. 132, no. 2, pp. 227–243, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. D. Han and W. Sun, “A new modified Goldstein-Levitin-Polyak projection method for variational inequality problems,” Computers & Mathematics with Applications, vol. 47, no. 12, pp. 1817–1825, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. B. He, X.-Z. He, H. X. Liu, and T. Wu, “Self-adaptive projection method for co-coercive variational inequalities,” European Journal of Operational Research, vol. 196, no. 1, pp. 43–48, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. L.-Z. Liao and S. Wang, “A self-adaptive projection and contraction method for monotone symmetric linear variational inequalities,” Computers & Mathematics with Applications, vol. 43, no. 1-2, pp. 41–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Q. Yang, “On variable-step relaxed projection algorithm for variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 166–179, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH